`a`
Related Articles
1

An energy-conserving time-discretisation scheme for poroelastic media with phase-field fracture emitting waves and heat

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 867 - 893, 2017

Tomáš Roubíček - (email)

 Abstract       References       Full Text      Related Articles

2

A note on the convergence of the solution of the high order Camassa-Holm equation to the entropy ones of a scalar conservation law

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1247 - 1282, 2016

Giuseppe Maria Coclite - (email), Lorenzo Di Ruvo - (email)

 Abstract       References       Full Text      Related Articles

3

A singular limit problem for the Ibragimov-Shabat equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 3, Pages : 661 - 673, 2016

Giuseppe Maria Coclite - (email), Lorenzo di Ruvo - (email)

 Abstract       References       Full Text      Related Articles

4

A singular limit problem for conservation laws related to the Kawahara-Korteweg-de Vries equation

Networks and Heterogeneous Media  Volume 11, Issue 2, Pages : 281 - 300, 2016

Giuseppe Maria Coclite - (email), Lorenzo di Ruvo - (email)

 Abstract       References       Full Text      Related Articles

5

A note on the convergence of the solutions of the Camassa-Holm equation to the entropy ones of a scalar conservation law

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 2981 - 2990, 2015

Giuseppe Maria Coclite - (email), Lorenzo di Ruvo - (email)

 Abstract       References       Full Text      Related Articles

6

Singular limit of Allen--Cahn equation with constraint and its Lagrange multiplier

DCDS Supplements  Volume 2015, Issue special, Pages : 418 - 427, 2015

Mohammad Hassan Farshbaf-Shaker - (email), Takeshi Fukao - (email), Noriaki Yamazaki - (email)

 Abstract       References       Full Text      Related Articles      

7

On the Green-Naghdi Type III heat conduction model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 2133 - 2143, 2014

Claudio Giorgi - (email), Diego Grandi - (email), Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

8

Semi-linear elliptic and elliptic-parabolic equations with Wentzell boundary conditions and $L^1$-data

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 761 - 787, 2013

Paul Sacks - (email), Mahamadi Warma - (email)

 Abstract       References       Full Text      Related Articles

9

On singular limit of a nonlinear $p$-order equation related to Cahn-Hilliard and Allen-Cahn evolutions

Evolution Equations and Control Theory  Volume 2, Issue 3, Pages : 517 - 530, 2013

Cristina Pocci - (email)

 Abstract       References       Full Text      Related Articles

10

Slow motion of particle systems as a limit of a reaction-diffusion equation with half-Laplacian in dimension one

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1255 - 1286, 2011

María del Mar González - (email), Regis Monneau - (email)

 Abstract       References       Full Text      Related Articles

11

A singular limit in a nonlinear problem arising in electromagnetism

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 541 - 559, 2010

Frank Jochmann - (email)

 Abstract       References       Full Text      Related Articles

12

Existence of global weak solutions to Fokker-Planck and Navier-Stokes-Fokker-Planck equations in kinetic models of dilute polymers

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 371 - 408, 2010

John W. Barrett - (email), Endre Süli - (email)

 Abstract       Full Text      Related Articles

13

Periodic attractors versus nonuniform expansion in singular limits of families of rank one maps

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 1035 - 1054, 2009

William Ott - (email), Qiudong Wang - (email)

 Abstract       Full Text      Related Articles

14

On the one-dimensional version of the dynamical Marguerre-Vlasov system with thermal effects

DCDS Supplements  Volume 2009, Issue Special, Pages : 536 - 547, 2009

Gustavo Alberto Perla Menzala - (email), Julian Moises Sejje Suárez - (email)

 Abstract       Full Text      Related Articles      

15

A minicourse on the low Mach number limit

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 3, Pages : 365 - 404, 2008

Thomas Alazard - (email)

 Abstract       Full Text      Related Articles

16

Navier's slip and incompressible limits in domains with variable bottoms

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 3, Pages : 427 - 460, 2008

Eduard Feireisl - (email), Josef Málek - (email), Antonín Novotný - (email)

 Abstract       Full Text      Related Articles

17

Boundary stabilization of a nonlinear shallow beam: theory and numerical approximation

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 1, Pages : 197 - 219, 2008

Arnaud Münch - (email), Ademir Fernando Pazoto - (email)

 Abstract       Full Text      Related Articles

18

Relative compactness in $L^p$ of solutions of some 2m components competition-diffusion systems

Discrete and Continuous Dynamical Systems  Volume 21, Issue 1, Pages : 233 - 244, 2008

Danielle Hilhorst - (email), Masato Iida - (email), Masayasu Mimura - (email), Hirokazu Ninomiya - (email)

 Abstract       Full Text      Related Articles

19

Fast reaction limit and long time behavior for a competition-diffusion system with Dirichlet boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 1, Pages : 39 - 44, 2007

E. C.M. Crooks - (email), E. N. Dancer - (email), Danielle Hilhorst - (email)

 Abstract       Full Text      Related Articles

20

Singular limit of dissipative hyperbolic equations with memory

DCDS Supplements  Volume 2005, Issue Special, Pages : 200 - 208, 2005

Monica Conti - (email), Vittorino Pata - (email), M. Squassina - (email)

 Abstract       Full Text      Related Articles      

21

Existence of travelling wave solutions in a combustion-radiation model

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 2, Pages : 193 - 208, 2001

Claude-Michael Brauner - (email), Josephus Hulshof - (email), J.-F. Ripoll - (email)

 Abstract       Full Text      Related Articles